# SDR SWAA2022020969403

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 25,273 hours, 11,524 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 2 ENG STRUT AFT FAIRING STRUCTURE CRACK 313A2752-1 PERMANENT REPAIR REQUIRED ; REMOVED NO 2 ENG AFT FAIRING AND OTER EXHAST NOZZLE FOR ENG STRT AFT FAIRING REPAIR PER AMM 54-52-04 / [01] REMOVED #2 ENGINE FAIRING AFT PANEL PER EA 22-154-00275; [02] LOCATED AND DRILLED REPLACEMENT AFT FAIRING PER SRM 51-40-02.; [03] INSTALLED REPLACEMENT AFT FAIRING PER SRM 51-40-02.; [04] INSTALLED #2 ENG PYLON FAIRING IAW AMM 54-32-02; [05] C/W
